# SDR UPS08M52326

- Difficulty date: May 8, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: SWP075056
- Part serial: TAGX68868
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RIGID BARRIER NR 10 FLOOR MOUNT P/N WSP0750-5-6 IS CRACKED.  RECEIVED RIGID BARRIER PANEL NR 10 AND INSTALLED ON EO MD11-5330-27218-B.
